# SDR FUKA202201020001

- Difficulty date: January 2, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N8888H
- Make and model: Braero HAWKER1000
- Aircraft serial: 259043
- Engine: Pwa PW305B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481114
- Condition: Failed
- Location: Lt Transfer Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 36,000 FT, CREW NOTED AN E1 LOW OIL PRESSURE INDICATION. ON CONFIRMING LOSS OF OIL PRESSURE ON THE ANALOG INDICATOR. THE CREW COMPLIED WITH QRH AND PERFORMED IN-FLT SHUTDOWN OF NR 1 ENGINE. LANDED WITH NO ISSUES, NO EMERGENCY DECLARED. ON POST-FLT INSPECTION, CREW NOTED THE PRESENCE OF WHAT APPEARED TO BE ENGINE OIL ON THE UNDERSIDE OF THE NR 1 COWL. NOTIFIED MAINTENANCE. FOUND AN OIL TRANSFER TUBE O-RING HAD FAILED.
